zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Approximate analytical solution for nonlinear system of fractional differential equations by BPS operational matrices. (English) Zbl 1273.34004
Summary: We present two methods for solving a nonlinear system of fractional differential equations within Caputo derivative. Firstly, we derive operational matrices for Caputo fractional derivative and for Riemann-Liouville fractional integral by using the Bernstein polynomials (BPs). In the first method, we use the operational matrix of Caputo fractional derivative (OMCFD), and, in the second one, we apply the operational matrix of Riemann-Liouville fractional integral (OMRLFI). The obtained results are in good agreement with each other as well as with the analytical solutions. We show that the solutions approach to classical solutions as the order of the fractional derivatives approaches one.

MSC:
34A08Fractional differential equations
34A12Initial value problems for ODE, existence, uniqueness, etc. of solutions
34A25Analytical theory of ODE (series, transformations, transforms, operational calculus, etc.)
34A45Theoretical approximation of solutions of ODE
WorldCat.org
Full Text: DOI
References:
[1] J.-H. He, “Approximate analytical solution for seepage flow with fractional derivatives in porous media,” Computer Methods in Applied Mechanics and Engineering, vol. 167, no. 1-2, pp. 57-68, 1998. · Zbl 0942.76077 · doi:10.1016/S0045-7825(98)00108-X
[2] I. Podlubny, Fractional Differential Equations, Academic Press, New York, NY, USA, 1999. · Zbl 0924.34008
[3] R. Hilfer, Applications of Fractional Calculus in Physics, World Scientific, Singapore, 2000. · Zbl 0998.26002
[4] X. Gao and J. Yu, “Synchronization of two coupled fractional-order chaotic oscillators,” Chaos, Solitons and Fractals, vol. 26, no. 1, pp. 141-145, 2005. · Zbl 1077.70013 · doi:10.1016/j.chaos.2004.12.030
[5] J. G. Lu, “Chaotic dynamics and synchronization of fractional-order Arneodo’s systems,” Chaos, Solitons & Fractals, vol. 26, no. 4, pp. 1125-1133, 2005. · Zbl 1074.65146 · doi:10.1016/j.chaos.2005.02.023
[6] J. G. Lu and G. Chen, “A note on the fractional-order Chen system,” Chaos, Solitons & Fractals, vol. 27, no. 3, pp. 685-688, 2006. · Zbl 1101.37307 · doi:10.1016/j.chaos.2005.04.037
[7] A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier, San Diego, Calif, USA, 2006. · Zbl 1092.45003
[8] D. Baleanu, O. G. Mustafa, and R. P. Agarwal, “An existence result for a superlinear fractional differential equation,” Applied Mathematics Letters, vol. 23, no. 9, pp. 1129-1132, 2010. · Zbl 1200.34004 · doi:10.1016/j.aml.2010.04.049
[9] D. Baleanu, O. G. Mustafa, and R. P. Agarwal, “On the solution set for a class of sequential fractional differential equations,” Journal of Physics A, vol. 43, no. 38, Article ID 385209, 2010. · Zbl 1216.34004 · doi:10.1088/1751-8113/43/38/385209
[10] D. Baleanu, K. Diethelm, E. Scalas, and J. J. Trujillo, Fractional Calculus Models and Numerical Methods, Series on Complexity, Nonlinearity and Chaos, World Scientific, Hackensack, NJ, USA, 2012. · Zbl 1256.35192 · doi:10.1007/s10773-012-1169-8
[11] S. Bhalekar, V. Daftardar-Gejji, D. Baleanu, and R. L. Magin, “Transient chaos in fractional Bloch equations,” Computers & Mathematics with Applications, vol. 64, no. 10, pp. 3367-3376, 2012. · Zbl 1268.34009 · doi:10.1016/j.camwa.2012.01.069
[12] S. Momani and Z. Odibat, “Numerical approach to differential equations of fractional order,” Journal of Computational and Applied Mathematics, vol. 207, no. 1, pp. 96-110, 2007. · Zbl 1119.65127 · doi:10.1016/j.cam.2006.07.015
[13] S. Momani and Z. Odibat, “Homotopy perturbation method for nonlinear partial differential equations of fractional order,” Physics Letters A, vol. 365, no. 5-6, pp. 345-350, 2007. · Zbl 1203.65212 · doi:10.1016/j.physleta.2007.01.046
[14] S. Momani and Z. Odibat, “Numerical comparison of methods for solving linear differential equations of fractional order,” Chaos, Solitons & Fractals, vol. 31, no. 5, pp. 1248-1255, 2007. · Zbl 1137.65450 · doi:10.1016/j.chaos.2005.10.068
[15] Z. Odibat and S. Momani, “Modified homotopy perturbation method: application to quadratic Riccati differential equation of fractional order,” Chaos, Solitons & Fractals, vol. 36, no. 1, pp. 167-174, 2008. · Zbl 1152.34311 · doi:10.1016/j.chaos.2006.06.041
[16] S. Momani and K. Al-Khaled, “Numerical solutions for systems of fractional differential equations by the decomposition method,” Applied Mathematics and Computation, vol. 162, no. 3, pp. 1351-1365, 2005. · Zbl 1063.65055 · doi:10.1016/j.amc.2004.03.014
[17] H. Jafari and V. Daftardar-Gejji, “Solving a system of nonlinear fractional differential equations using Adomian decomposition,” Journal of Computational and Applied Mathematics, vol. 196, no. 2, pp. 644-651, 2006. · Zbl 1099.65137 · doi:10.1016/j.cam.2005.10.017
[18] D. Lesnic, “The decomposition method for Cauchy advection-diffusion problems,” Computers & Mathematics with Applications, vol. 49, no. 4, pp. 525-537, 2005. · Zbl 1138.65307 · doi:10.1016/j.camwa.2004.10.031
[19] D. Lesnic, “The decomposition method for initial value problems,” Applied Mathematics and Computation, vol. 181, no. 1, pp. 206-213, 2006. · Zbl 1148.65081 · doi:10.1016/j.amc.2006.01.025
[20] V. Daftardar-Gejji and H. Jafari, “Adomian decomposition: a tool for solving a system of fractional differential equations,” Journal of Mathematical Analysis and Applications, vol. 301, no. 2, pp. 508-518, 2005. · Zbl 1061.34003 · doi:10.1016/j.jmaa.2004.07.039
[21] Z. M. Odibat and S. Momani, “Application of variational iteration method to nonlinear differential equations of fractional order,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 7, no. 1, pp. 27-34, 2006. · Zbl 05675858
[22] S. Momani and Z. Odibat, “Analytical approach to linear fractional partial differential equations arising in fluid mechanics,” Physics Letters A, vol. 355, no. 4-5, pp. 271-279, 2006. · Zbl 05675858 · doi:10.1016/j.physleta.2006.02.048
[23] V. Daftardar-Gejji and H. Jafari, “An iterative method for solving nonlinear functional equations,” Journal of Mathematical Analysis and Applications, vol. 316, no. 2, pp. 753-763, 2006. · Zbl 1087.65055 · doi:10.1016/j.jmaa.2005.05.009
[24] M. Zurigat, S. Momani, Z. Odibat, and A. Alawneh, “The homotopy analysis method for handling systems of fractional differential equations,” Applied Mathematical Modelling, vol. 34, no. 1, pp. 24-35, 2010. · Zbl 1185.65140 · doi:10.1016/j.apm.2009.03.024
[25] V. S. Ertürk and S. Momani, “Solving systems of fractional differential equations using differential transform method,” Journal of Computational and Applied Mathematics, vol. 215, no. 1, pp. 142-151, 2008. · Zbl 1141.65088 · doi:10.1016/j.cam.2007.03.029
[26] M. Alipour, D. Rostamy, and D. Baleanu, “Solving multi-dimensional FOCPs with inequality constraint by BPs operational matrices,” Journal of Vibration and Control, 2012. · doi:10.1177/1077546312458308
[27] D. Rostamy and K. Karimi, “Bernstein polynomials for solving fractional heat- and wave-like equations,” Fractional Calculus and Applied Analysis, vol. 15, no. 4, pp. 556-571, 2012. · Zbl 1312.65168 · doi:10.2478/s13540-012-0039-7
[28] D. Rostamy, M. Alipour, H. Jafari, and D. Baleanu, “Solving multi-term orders fractional differential equations by operational matrices of BPs with convergence analysis,” Romanian Reports in Physics, vol. 65, no. 2, 2013.
[29] S. Momani, A. Abu Rqayiq, and D. Baleanu, “A nonstandard finite difference scheme for two-sided space-fractional partial differential equations,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 22, no. 4, Article ID 1250079, 2012. · Zbl 1258.35201 · doi:10.1142/S0218127412500794
[30] E. W. Cheney, Introduction to Approximation Theory, AMS Chelsea Publishing, Providence, RI, USA, 2nd edition, 1982. · Zbl 0535.41001
[31] E. Kreyszig, Introduction Functional Analysis with Applications, John Wiley & Sons, New York, NY, USA, 1978. · Zbl 0368.46014
[32] M. Alipour and D. Rostamy, “Bernstein polynomials for solving Abel’s integral equation,” The Journal of Mathematics and Computer Science, vol. 3, no. 4, pp. 403-412, 2011.
[33] C. Canuto, M. Y. Hussaini, A. Quarteroni, and T. A. Zang, Spectral Methods in Fluid Dynamic, Prentice-Hall, Englewood Cliffs, NJ, USA, 1988. · Zbl 0658.76001